Journal article

Cutting the hedge

  • Barone-Adesi, Giovanni Istituto di finanza (IFin), Facoltà di scienze economiche, Università della Svizzera italiana, Svizzera
  • Elliott, Robert J. Haskayne School of Business, University of Calgary, Calgary, Alberta, Canada
    2007
Published in:
  • Computational economics. - Springer Netherlands. - 2007, vol. 29, no. 2, p. 151-159
English Hedging equations from a method suggested by Barone-Adesi, Engle and Mancini, are presented and discussed. This model assumes the option price is homogeneous and the calculation is model independent, providing delta hedge ratios immediately from market data.
Language
  • English
Classification
Economics
License
License undefined
Identifiers
Persistent URL
https://susi.usi.ch/usi/documents/318161
Statistics

Document views: 20 File downloads:
  • baroneadesi_CE_2007.pdf: 2